# SDR CALA2021100401771

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5348008225200
- Condition: Cracked
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT VT MAE BFM REF N/R #0013859 (EA 5341-01231 REV ORIG) DURING HFEC INSPECTION OF THE LH FR68WEB AT DOOR STOP FITTING #1 A CRACK INDICATION WAS NOTED AT STGR 22 WEB HORIZONTAL FLANGE UPPER & BOTTOM RADUIS, CRACK LENGHT APPROX 0.663IN BEFORE 29-MAR-2022. ACCOMPLISHED INTERIM REPAIR AT FR68 FLANGE WEB STGR22 IAW ECRA 5341-01271 PER PART 1 WITH NO DEVIATIONS. ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF LATEST REVISION OF ECRA 5341-01271 ON OR APPROVED FOR CARRY TO ACCOMPLISH A PERMANENT REPAIR PER PART 3 TOMC-APPROVAL FROM SC1ELBYC COMMENT OF LATEST REVISION OF EC/RA 5341-01271 ON OR BEFORE 29-MAR-2022." PERMANENT REPAIR TBD BY AIRBUS/EG. Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
